Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 147, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 19, 2010, 1:28 AM CDT for Boone County, Moniteau County, Missouri. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2010, 1:28 AM CDT (06:28 UTC)
- Expired
- Jun 19, 2010, 1:54 AM CDT
- In force
- 26 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Boone County, MO, Moniteau County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 1:41 AM CDT | TSTM WND GST 53 | 4 Nne Ashland, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 11:38 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 907 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1852 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042
WUUS53 KLSX 190628
SVRLSX
MOC019-135-190715-
/O.NEW.KLSX.SV.W.0147.100619T0628Z-100619T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
128 AM CDT SAT JUN 19 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI...
* UNTIL 215 AM CDT
* AT 123 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROCHEPORT...OR 10 MILES WEST OF COLUMBIA...AND MOVING SOUTHEAST AT
35 MPH.
* LOCATIONS IMPACTED INCLUDE...
COLUMBIA...ASHLAND...JAMESTOWN...EASLEY...MCBAINE...LUPUS...SANDY
HOOK AND WILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
&&
LAT...LON 3906 9242 3890 9217 3884 9215 3870 9235
3872 9235 3874 9239 3866 9242 3863 9245
3882 9256 3891 9251 3893 9251 3897 9257
3900 9257
TIME...MOT...LOC 0628Z 333DEG 29KT 3892 9249
WIND...HAIL 60MPH 1.00IN
$$
TES1 follow-up statement
867
WWUS53 KLSX 190654
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT SAT JUN 19 2010
MOC019-135-190705-
/O.CAN.KLSX.SV.W.0147.000000T0000Z-100619T0715Z/
MONITEAU MO-BOONE MO-
154 AM CDT SAT JUN 19 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE AND
NORTHEASTERN MONITEAU COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.
LAT...LON 3906 9242 3890 9217 3884 9215 3870 9235
3872 9235 3874 9239 3866 9242 3863 9245
3882 9256 3891 9251 3893 9251 3897 9257
3900 9257
TIME...MOT...LOC 0655Z 333DEG 29KT 3873 9236
$$
TESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 11:00 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Jun 18, 11:00 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT FRI JUN 18 2010
.DISCUSSION...
/318 PM CDT FRI JUN 18 2010/
A LOT GOING ON IN THE SHORT TERM WITH SCATTERED STORMS POPPING UP
THIS AFTERNOON DUE TO OLD OUTFLOWS...INSTABILITY AND TONS OF
MOISTURE. ALSO...DEALING WITH HIGH HEAT INDICES WHICH WILL PERSIST
DURING THE AFTERNOON HOURS THROUGH AT LEAST MONDAY.
FOR TONIGHT...WILL HAVE TO DEAL WITH POSSIBLE RWS/TRWS OVER AT LEAST
THE NORTHERN PORTIONS OF THE FORECST AREA. NO ACTIVITY CURRENTLY
FIRING UP OVER NORTHWESTERN MO...AND THE MCS NOW OVER NORTHWESTERN
IL...DOES NOT SHOW ANY SIGNS OF BACK BUILDING TO THE SOUTH AND WEST
TOWARDS OUR AREA. FOR NOW WILL KEEP LIKELY/HIGH CHANCE POPS IN THE
FAR NORTH THROUGH 06Z...BUT MAY NEED TO BACK OFF LATER THIS EVENING
IF STUFF DOES NOT FIRE. IN THE MEANTIME...DO HAVE SCATTERED
ACTIVITY MAINLY ALONG AND SOUTH OF I-70 DUE TO RESIDUAL OUTFLOWS
FROM THE COMPLEX THAT SKIRTED THE NORTHERN PORTIONS OF OUR FORECAST
AREA EARLY THIS MORNING...SO KEEPING SLIGHT/LOW CHANCE POPS GOING.
SPC HAS BACKED OFF ON THEIR MODERATE RISK AREA...WITH IT BARELY
TOUCHING OUR FAR NORTHERN COUNTIES...BUT ENTIRE AREA IS IN A SLIGHT
RISK NOW...MAINLY FOR ISOLATED LARGE HAIL AND DAMAGING WINDS.
OTHER ISSUE FOR THIS EVENING...IS THE HEAT AND HUMIDITY. TEMPS HAVE
CLIMBED IN TO THE LOW TO MID 90S MOST LOCATIONS AND DEWPTS ARE
HOLDING IN THE 70S...SO HAVE HEAT INDEX VALUES TOPPING 100 IN A LOT
OF LOCATIONS. WILL SEE TEMPS COOL OFF OVERNIGHT...BUT REMAIN RATHER
MILD IN THE LOW TO MID 70S.
ON SATURDAY AND SATURDAY NIGHT...ANOTHER TRICKY FORECAST AS MODELS
ARE STILL TRYING TO MOVE WEAK COLD FRONT SOUTH INTO THE FORECAST
AREA. FOR NOW WILL BE A BIT PESSIMISTIC AND KEEP MOST OF ACTIVITY
ALONG AND NORTH OF I-70. ALSO...KEPT HIGH TEMPS IN THE UPPER 80S FAR
NORTH TO THE LOW TO MID 90S FOR THE REST OF THE FORECAST AREA...EVEN
UPPER 90S OVER ST. LOUIS METRO AREA. WITH SUCH HIGH TEMPS AND DEWPTS
IN THE UPPER 60S TO LOW 70S...WILL SEE HEAT INDICIES BETWEEN 100 AND
105 ONCE AGAIN. BUT IF ANY LARGE AREA OF STORMS DEVELOPS...THIS
COULD AFFECT HIGH TEMPS TOMORROW.
BY SUNDAY...FRONTAL BOUNDARY WEAKENS AND RETREATS BACK NORTH OF
FORECAST AREA. SO WE WILL STAY IN THE HOT AND HUMID AIR...WITH BEST
CHANCES OF ANY ACTIVITY OVER OUR NORTHERN SECTIONS FOR THE REMAINDER
OF THE FORECAST PERIOD. AS FOR TEMPS...90S ARE HERE TO STAY WITH
PLENTY OF HEAT AND HUMIDITY. FOR NOW HAVE HEAT ADVISORY GOING FOR
SOUTHEAST HALF OF CWA THROUGH 00Z TUESDAY...BUT IF CONDITIONS
PERSIST...WILL NEED TO EXTEND THE ADVISORY WELL BEYOND 00Z TUESDAY.
BYRD
&&
.AVIATION...
/1026 PM CDT FRI JUN 18 2010/
LINE OF TSRA ACROSS NRN MO ALONG AN OLD OUTFLOW BOUNDARY AND
AHEAD OF A CDFNT EXTENDING FROM NWRN WI SW THROUGH SERN NEBRASKA.
THESE STORMS WILL DROP SEWD THRU UIN BETWEEN 06Z-10Z SAT WITH
POSSIBLE THUNDERSTORM WIND GUSTS TO AROUND 30 KTS. A LOT OF
UNCERTAINTY WITH THE SWD PROGRESS OF THESE STORMS LATE TGT. THESE
STORMS WILL LIKELY WEAKEN AS THEY APPROACH COU...STL AND SUS. MAY
JUST HAVE VCTS AND A CB CLOUD GROUP IN THE COU...STL AND SUS TAFS
FROM ABOUT 08Z TO 12Z SAT DEPENDING ON THE LATEST RADAR TRENDS
JUST BEFORE TAF ISSUANCE TIME. OUTSIDE OF THE TSRA JUST VFR
CONDITIONS WITH HIGH LEVEL CONVECTIVE CLOUD DEBRIS LATE TGT AND
EARLY SAT MRNG. SCATTERED DIURNAL CUMULUS CLOUDS SHOULD DEVELOP
LATE SAT MRNG AND AFTN. S-SWLY SFC WINDS WILL VEER AROUND TO A
NWLY DIRECTION IN UIN SAT MRNG AND A W-NWLY DIRECTON IN COU...STL
AND SUS AS THE WEAKENING CDFNT...PREFRONTAL TROF/OUTFLOW BOUNDARY
DROPS SWD THROUGH THE AREA.
SPECIFICS FOR KSTL...HI LEVEL CONVECTIVE CLOUD DEBRIS WILL ADVECT
SEWD INTO STL LATE TGT FROM MCS ACTIVITY ACROSS NRN MO. MAY JUST
KEEP VCTS AND CB CLOUD GROUP IN TAF FROM 08Z-12Z SAT AS STORMS
DROP SEWD TOWARDS STL LATE TGT. SCATTERED DIURNAL CUMULUS CLOUDS
WILL DEVELOP AGAIN DURING LATE SAT MRNG AND AFTN AROUND 4000 FT.
S-SWLY SFC WINDS WILL BECOME W-NWLY BY LATE SAT MRNG AS WEAKENING
CDFNT ALONG WITH OUTFLOW BOUNDARIES AHEAD OF IT DROP SWD INTO THE
AREA.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR CRAWFORD MO-FRANKLIN MO-
IRON MO-JEFFERSON MO-LINCOLN MO-MADISON MO-REYNOLDS MO-ST.
CHARLES MO-ST. FRANCOIS MO-ST. LOUIS CITY MO-ST. LOUIS MO-
STE. GENEVIEVE MO-WARREN MO-WASHINGTON MO.
IL...HEAT ADVISORY UNTIL 7 PM CDT MONDAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-JERSEY IL-MADISON IL-MARION IL-MONROE
IL-RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Jun 18, 8:31 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 831 PM CDT FRI JUN 18 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-191200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 831 PM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY...MAINLY FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME STORMS MAY BE SEVERE...CONTAINING DAMAGING WINDS AND LARGE HAIL...FOR AREAS NORTH OF INTERSTATE 70 WHERE THERE IS A SLIGHT RISK. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS. A WARM AND MUGGY NIGHT IS EXPECTED THAT WILL OFFER LITTLE RELIEF FROM THE HOT DAY ON FRIDAY. LOW TEMPERATURES WILL ONLY DROP INTO THE MID TO UPPER 70S. A HEAT ADVISORY CONTINUES FOR MOST OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...INCLUDING THE SAINT LOUIS METRO AREA. FOR FURTHER INFORMATION...PLEASE REFER TO THE ADVISORY PRODUCT. MODERATE RIVER FLOODING IS OCCURRING ALONG PORTIONS OF THE LA MOINE RIVER AT RIPLEY...THE MISSISSIPPI RIVER AT CHESTER...AND PARTS OF THE MISSOURI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THROUGH SUNDAY NIGHT...ESPECIALLY FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. SOME STORMS MAY BE SEVERE ON SUNDAY AND SUNDAY NIGHT. DANGEROUS LEVELS OF HEAT AND HUMIDITY WILL PERSIST INTO NEXT WEEK...WITH HEAT INDEX VALUES EXPECTED TO TOP 100 DEGREES EACH DAY THROUGH AT LEAST MONDAY...WITH THE POTENTIAL OF CONTINUING INTO LATE NEXT WEEK. THIS WILL ESPECIALLY BE THE CASE FOR MOST OF EAST CENTRAL AND SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS...INCLUDING THE SAINT LOUIS METRO AREA...WHERE A HEAT ADVISORY REMAINS IN EFFECT THROUGH LATE MONDAY AFTERNOON. FOR FURTHER INFORMATION... PLEASE REFER TO THE ADVISORY PRODUCT.LITTLE RELIEF WILL OCCUR AT NIGHT WITH WARM AND MUGGY CONDITIONS. MODERATE RIVER FLOODING IS OCCURRING ALONG PORTIONS OF THE LA MOINE RIVER AT RIPLEY...THE MISSISSIPPI RIVER AT CHESTER...AND PARTS OF THE MISSOURI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR PARTS OF NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...AND MAY OCCUR AS FAR SOUTH AS INTERSTATE 70 LATER TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Special weather statement, Jun 19, 12:41 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1241 AM CDT SAT JUN 19 2010 ILZ058>060-064-065-098>100-MOZ036-041-042-050>052-060-061-063-190630- AUDRAIN MO-BOND IL-BOONE MO-CALHOUN IL-CALLAWAY MO-FAYETTE IL-GREENE IL-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-MONTGOMERY MO-MONTGOMERY IL-PIKE MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO- 1241 AM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...BOND AND MONTGOMERY COUNTIES IN SOUTH CENTRAL ILLINOIS...AND SOUTHERN MACOUPIN...SOUTHERN GREENE...CALHOUN...JERSEY AND NORTHERN MADISON COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHERN AUDRAIN...BOONE AND CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND LINCOLN...MONTGOMERY...NORTHERN WARREN... NORTHERN ST. CHARLES AND NORTHEASTERN ST. LOUIS COUNTIES IN EAST CENTRAL MISSOURI...AND SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL 130 AM CDT... AT 1236 AM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NOKOMIS TO 6 MILES SOUTHWEST OF STURGEON...AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... ELSBERRY... COLUMBIA... LITCHFIELD... WELLSVILLE... HILLSBORO... JERSEYVILLE... GILLESPIE... ASHLAND... MONTGOMERY CITY... TROY... STAUNTON... FULTON... GODFREY... VANDALIA... ALTON... BETHALTO... ST. PAUL... WRIGHT CITY... WARRENTON... WOOD RIVER... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jun 19, 1:15 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
115 AM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 AM TSTM WND GST JERSEYVILLE 39.12N 90.33W
06/19/2010 M44 MPH JERSEY IL TRAINED SPOTTER
&&
MILLERSpecial weather statement, Jun 19, 1:17 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 117 AM CDT SAT JUN 19 2010 ILZ059-060-064-065-069-070-074-098>102-MOZ041-042-047>052-059>065- 190715- AUDRAIN MO-BOND IL-BOONE MO-CALHOUN IL-CALLAWAY MO-CLINTON IL-COLE MO-FAYETTE IL-FRANKLIN MO-GASCONADE MO-JEFFERSON MO-JERSEY IL-LINCOLN MO-MACOUPIN IL-MADISON IL-MARION IL-MONITEAU MO-MONROE IL-MONTGOMERY MO-MONTGOMERY IL-OSAGE MO-ST. CHARLES MO-ST. CLAIR IL-ST. LOUIS MO-ST. LOUIS CITY MO-WARREN MO-WASHINGTON IL- 117 AM CDT SAT JUN 19 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN AUDRAIN...BOONE... LINCOLN...MONTGOMERY...CALLAWAY...WARREN...ST. CHARLES...MONITEAU... ST. LOUIS...ST. LOUIS CITY...COLE...GASCONADE...NORTHERN OSAGE... NORTHERN FRANKLIN...NORTHERN JEFFERSON...SOUTHERN MACOUPIN... CALHOUN...JERSEY...FAYETTE...BOND...MADISON...MARION...CLINTON...ST. CLAIR...NORTHWESTERN MONROE...NORTHERN WASHINGTON AND SOUTHERN MONTGOMERY COUNTIES UNTIL 215 AM CDT... AT 115 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BROWNSTOWN TO ROCHEPORT...AND MOVING SOUTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GODFREY... VANDALIA... FULTON... ALTON... BETHALTO... TIPTON... GREENVILLE... ST. PAUL... WOOD RIVER... WRIGHT CITY... WARRENTON... ASHLAND... WENTZVILLE... LAKE ST. LOUIS... FLORISSANT... CALIFORNIA... BLACK JACK... ST. CHARLES... O'FALLON... EDWARDSVILLE... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jun 19, 1:21 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND GST COLUMBIA 38.95N 92.33W
06/19/2010 M44 MPH BOONE MO BROADCAST MEDIA
&&
MILLERLocal storm report, Jun 19, 1:22 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
122 AM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND GST 4 NE BURTON 39.94N 91.20W
06/18/2010 M41 MPH ADAMS IL ASOS
&&
MILLERLocal storm report, Jun 19, 1:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
127 AM CDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 2 NE PITTSFIELD 39.63N 90.78W
06/19/2010 M44 MPH PIKE IL AWOS
&&
MILLERThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 11:50 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 40 min |
| Jun 19, 2:42 AM CDT | Excessive Heat Warning | LSX | Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 5 days |
| Jun 19, 11:49 AM CDT | River Flood Warning | LSX | Lewis | 68 days |
| Jun 19, 11:49 AM CDT | River Flood Warning | LSX | Marion | 29 days |
| Jun 19, 11:49 AM CDT | River Flood Warning | LSX | Marion | 27 days |
| Jun 19, 2:32 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 28 min |
| Jun 19, 2:56 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Osage | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.